ITEM METADATA RECORD
Title: Monte-Carlo study of the two-dimensional SPIN-1/2 XY model
Authors: DERAEDT, H ×
DERAEDT, B
Fivez, Jan
LAGENDIJK, A #
Issue Date: 1984
Publisher: ELSEVIER SCIENCE BV
Series Title: Physics Letters A vol:104 issue:8 pages:430-434
ISSN: 0375-9601
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Centre for Mathematical Economics, Econometrics and Statistics, Campus Brussels (-)
Faculty of Economics and Business (FEB) - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science